# SDR 05FDEA02786

- Difficulty date: September 2, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 30,022 hours, 13,501 cycles
- Engine: Pwa JT9D7R4E1
- Engine time: 31,815 hours, 14,981 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, CREW HEARD AT LEAST 3 VERY LOUD BANGS FROM THE LEFT SIDE OF THE AIRCRAFT.  THERE WAS ALSO SOME LEFT YAW ASSOCIATED WITH THE NOISE.  REJECTED TAKEOFF WAS PERFORMED AT APPROXIMATELY 110 KNOTS.  ENGINE INSTRUMENTS INDICATED NOTHING ABNORMAL.  REJECTED TAKEOFF WAS PERFORMED ON RUNWAY 25 AT SFS.  ALSO, THERE WERE NO ECAM INDICATIONS.  PERFORMED WHEELS AND BRAKES ON LT MAIN GEAR INSPECTION CHECK AS PER A310 MM 32-40-00-6.  REMOVED AND REPLACED NR 1 ENGINE HMU  73-21-01-4.
